# SDR GTIA011110

- Difficulty date: August 30, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - PAX CABIN SEAT TRACK HAS CORROSION AT FS 200-408 AT X-36 INCHES.  FOUND OUT OF LIMITS AT STATION 237.5 IAW MD80 SRM 53-05.  FABRICATED AND INSTALLED SEAT TRACK AT STATION 237.5 AND 408 IAW MD80 SRM 51-10-7.  (M)
